Annales Academiæ Scientiarum Fennicæ


Volumen 31, 2006

The articles are stored in PDF and DVI formats and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing.


Beardon, A.F., and T.W. Ng: Parametrizations of algebraic curves, pp. 541-554.

Bergweiler, Walter: Fixed points of composite entire and quasiregular maps, pp. 523-540.

Bieske, Thomas: Equivalence of weak and viscosity solutions to the p-Laplace equation in the Heisenberg group, pp. 363-379.

Bildhauer, Michael, and Martin Fuchs: Higher order variational problems on two-dimensional domains, pp. 349-362.

Björn, Anders: Removable singularities for bounded p-harmonic functions and quasi(super)harmonic functions, pp. 71-95.

Broch, Ole Jacob: Extension of internally bilipschitz maps in John disks, pp. 13-30.

Carrión, Humberto, Pablo Galindo, and Mary Lilian Lourenço: Banach spaces whose bounded sets are bounding in the bidual, pp. 61-70.

Chang, Jianming, and Mingliang Fang: On entire functions that share a value with their derivatives, pp. 265-286.

Cruz-Uribe, D., SFO, A. Fiorenza, J.M. Martell and C. Pérez: The boundedness of classical operators on variable Lp spaces, pp. 239-264.

Di Biase, Fausto, Alexander Stokolos, Olof Svensson and Tomasz Weiss: On the sharpness of the Stolz approach, pp. 47-59.

Fuglede, Bent: A sharpening of a theorem of Bouligand. With an application to harmonic maps, pp. 173-190.

Futamura, Toshihide, Yoshihiro Mizuta, and Tetsu Shimomura: Sobolev embeddings for variable exponent Riesz potentials on metric spaces, pp. 495-522.

Goblet, Jordan: A selection theory for multiple-valued functions in the sense of Almgren, pp. 297-314.

Halburd, R.G., and R.J. Korhonen: Nevanlinna theory for the difference operator, pp. 463-478.

Kanas, Stanislawa, and Toshiyuki Sugawa: On conformal representations of the interior of an ellipse, pp. 329-348.

Kraus, Daniela, and Oliver Roth: Weighted distortion in conformal mapping in euclidean, hyperbolic and elliptic geometry, pp. 111-130.

Li, Xiaonan, Fernando Pérez-González, and Jouni Rättyä: Composition operators in hyperbolic Q-classes, pp. 391-404.

Liu Ming-Sheng and Zhang Xiao-Mei: Fixed points of meromorphic solutions of higher order linear differential equations, pp. 191-211.

Martín, Joaquim, and Javier Soria: Characterization of rearrangement invariant spaces with fixed points for the Hardy-Littlewood maximal operator, pp. 39-46.

McShane, Greg: Simple geodesics on surfaces of genus 2, pp. 31-38.

Navas, Andrés: On uniformly quasisymmetric groups of circle diffeomorphisms, pp. 437-462.

Nieminen, Tomi: Generalized mean porosity and dimension, pp. 143-172.

Nyström, Kaj: Caloric measure and Reifenberg flatness, pp. 405-436.

Petracovici, Lia: Non-accessible critical points of certain rational functions with Cremer points, pp. 3-11.

Pérez-García, David: The trace class is a Q-algebra, pp. 287-295.

Rickman, Seppo: Simply connected quasiregularly elliptic 4-manifolds, pp. 97-110.

Sankaranarayanan, A.: On Hecke L-functions associated with cusp forms II: On the sign changes of Sf(T), pp. 213-238.

Saucan, Emil: The existence of quasimeromorphic mappings, pp. 131-142.

Short, Ian: The hyperbolic geometry of continued fractions K(1 | bn), pp. 315-327.

Storm, Peter A.: Rigidity of minimal volume Alexandrov spaces, pp. 381-389.

Tolsa, Xavier, and Joan Verdera: May the Cauchy transform of a non-trivial finite measure vanish on the support of the measure?, pp. 479-494.